Downloads: 76

Files in This Item:
File Description SizeFormat 
0533-16.pdf546.75 kBAdobe PDFView/Open
Title: ON THE STRUCTURE OF SOLUTIONS TO THE SELF-DUAL YANG-MILLS EQUATIONS(Algebraic Analysis)
Authors: TAKASAKI, Kanehisa
Author's alias: 高崎, 金久
Issue Date: Jul-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 533
Start page: 220
End page: 231
URI: http://hdl.handle.net/2433/98608
Appears in Collections:Algebraic Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.